# SDR SWIA200717673

- Difficulty date: January 16, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 4,369 hours, 2,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT - FACING CABIN EMERGENCY LIGHTS CEILING EXIT SIGN AT ROW 12 INOP AND LOWER EMERGENCY LIGHT EXIT SIGN ON LEFT OVERWING EXIT INOP.  EMERGENCY LIGHT BATTERIES CHARGED.  OPERATIONAL CHECKS GOOD.
